# SDR UALA2010012700333

- Difficulty date: January 27, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 79,374 hours, 9,576 cycles
- Engine: Pwa PW4056
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RT WING INBD MID FLAP L/E & THE NR 3 & NR4 ENGINES SUFFERED BIRD STRIKE DAMAGES.  REMOVED RT INBD MID-FLAP L-E BULL NOSE & GAVE TO STORES TO ROUTE TO SFO SHOP 321.  CLEANED REMAINS OF BIRD STRIKE.  APPLIED CORROSION PROTECTANT TO RT INBD MID-FLAP L-E SPAR AREA AFTER BULL NOSE REMOVED.  INSTALLED RT INBD MID FLAP LEADING EDGE BULLNOSE.  PART REPAIRED AT SFO.  R & R TAG NR 38-06-60. RT INBD MID T/E BULLNOSE.
